PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Another smallest part function related to Andrews' ${\rm spt}$ function

Volume 168 / 2015

Alexander E. Patkowski Acta Arithmetica 168 (2015), 101-105 MSC: Primary 11P81; Secondary 11P83. DOI: 10.4064/aa168-2-1

Abstract

We offer some relations and congruences for two interesting ${\rm spt}$-type functions, which together form a relation to Andrews' ${\rm spt}$ function.

Authors

  • Alexander E. Patkowski1390 Bumps River Rd.
    Centerville, MA 02632, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image